PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 25-29
Tytuł artykułu

Classifications of star products and deformations of Poisson brackets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
On the algebra of functions on a symplectic manifold we consider the pointwise product and the Poisson bracket; after a brief review of the classifications of the deformations of these structures, we give explicit formulas relating a star product to its classifying formal Poisson bivector.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
25-29
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Laboratoire Gevrey de Mathématique Physique, Université de Bourgogne, B.P. 400, F-21011 Dijon Cedex, France
Bibliografia
  • [BCG] M. Bertelson, M. Cahen and S. Gutt, Equivalence of star products, Classical and Quantum Gravity 14 (1997), A93-A107.
  • [B] P. Bonneau, Fedosov star products and one-differentiable deformations, Lett. Math. Phys. 45 (1997), 363-376.
  • [DWL] M. De Wilde and P. B. A. Lecomte, Existence of star-products and of formal deformations of the Poisson Lie algebra of arbitrary symplectic manifolds, Lett. Math. Phys. 7 (1983), 487-496.
  • [F1] B. V. Fedosov, A simple geometrical construction of deformation quantization, J. Differential Geom. 40 (1994), 213-238.
  • [F2] B.V. Fedosov, Deformation Quantization and Index Theory, Akademie Verlag, Berlin, 1996.
  • [FLS] M. Flato, A. Lichnerowicz and D. Sternheimer, Déformations 1-différentiables des algèbres de Lie attachées à une variété symplectique ou de contact, Comp. Math. 31 (1975), 47-82.
  • [Ge] M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. 79 (1964), 59-103.
  • [Gu] S. Gutt, Equivalence of deformations and associated *-products, Lett. Math. Phys. 3 (1979), 297-309.
  • [K] M. Kontsevich, Deformation quantization of Poisson manifolds I, q-alg/9709040.
  • [Le] P.B.A. Lecomte, Applications of the cohomology of graded Lie algebras to formal deformations of Lie algebras, Lett. Math. Phys. 13 (1987), 157-166.
  • [Li] A. Lichnerowicz, Existence and equivalence of twisted products on a symplectic manifold, Lett. Math. Phys. 3 (1979), 495-502.
  • [M] J. Moyal, Quantum mechanics as a statistical theory, Proc. Camb. Phil. Soc. 45 (1949), 99-124.
  • [NT] R. Nest and B. Tsygan, Algebraic index theorem, Comm. Math. Phys. 172 (1995), 223-262.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.